# SDR SWAA2023061651047

- Difficulty date: May 22, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM AT RBL 49-50; RBL 24; WL 208.<[01] EVALUATED CORROSION ON BS947 FLOORBEAM AT RBL 49-50 2'X1'ORIGINAL MATERIAL THICKNESS .180 REMAINING MATERIAL THICKNESS .090; RBL 24 1.5'X1.5' REMAINING MATERIAL THICKNESS .120; WL 208 ALL I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.H(2)(B) FIGURE104/ALLOWABLE DAMAGE 1 DETAIL C.E CORROSION FOUND TO BE OUT LIMITS DISCREPANCY TO BE REPAIRED ON COSTUMER CARD TTG8Q00L6RSM.;[02] COMPLETED TASK;[03] TOOL USED ON CORRECTIVE ACTION 1 TOOLS USED ON CORRECTIVE ACTION 2 ATS1225 S/N UNKNOWN DUE 08/2023 ATS2738 S/N A22004095 DUE 04/2024;[04] VERIFIED CORRECTION ACTION ITEMS 1;2 AND 3 AND MEASUREMENT TABLE.
